# SDR CA110103011

- Difficulty date: November 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,634 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521
- Condition: Warning Light
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ALTERNATOR INOP LIGHT ILLUMINATED.  REPLACED ALTERNATOR.
